American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 45 of 45 found      Go to page: 1 2

[31] Bogusław Tomaszewski. Some sharp weak-type inequalities for holomorphic functions on the unit ball of ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 95 (1985) 271-274. MR 801337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Josip Globevnik. A holomorphic function with wild boundary behavior . Proc. Amer. Math. Soc. 93 (1985) 648-652. MR 776196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] David Ullrich. Radial limits of $M$-subharmonic functions . Trans. Amer. Math. Soc. 292 (1985) 501-518. MR 808734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Paula A. Russo. Boundary behavior of ${\rm BMO}(B\sb n)$ . Trans. Amer. Math. Soc. 292 (1985) 733-740. MR 808751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Kyong T. Hahn. Asymptotic properties of normal and nonnormal holomorphic mappings. Bull. Amer. Math. Soc. 11 (1984) 151-154. MR 741728.
Abstract, references, and article information   
View Article: PDF

[36] R. S. Pathak. Tempered ultradistributions as boundary values of analytic functions . Trans. Amer. Math. Soc. 286 (1984) 537-556. MR 760974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Richard Rochberg. Function theoretic results for complex interpolation families of Banach spaces . Trans. Amer. Math. Soc. 284 (1984) 745-758. MR 743742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Steven Bell and David Catlin. Proper holomorphic mappings extend smoothly to the boundary. Bull. Amer. Math. Soc. 7 (1982) 269-272. MR 656209.
Abstract, references, and article information   
View Article: PDF

[39] Josip Globevnik. On boundary values of holomorphic functions on balls . Proc. Amer. Math. Soc. 85 (1982) 61-64. MR 647898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Éric Amar. Sur le volume des z\'eros des fonctions holomorphes et born\'ees dans la boule de ${\bf C}\sp{n}$ . Proc. Amer. Math. Soc. 85 (1982) 47-52. MR 647895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Steven R. Bell. A Sobolev inequality for pluriharmonic functions . Proc. Amer. Math. Soc. 85 (1982) 350-352. MR 656100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Joseph A. Cima and Josip Globevnik. Analytic continuation on complex lines . Proc. Amer. Math. Soc. 85 (1982) 411-413. MR 656114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Steven Bell. Smooth bounded strictly and weakly pseudoconvex domains cannot be biholomorphic. Bull. Amer. Math. Soc. 4 (1981) 119-120. MR 590824.
Abstract, references, and article information   
View Article: PDF

[44] Joseph A. Cima and Barnet M. Weinstock. The Zygmund condition for Bloch functions in the ball in ${\bf C}\sp{n}$ . Proc. Amer. Math. Soc. 79 (1980) 597-600. MR 572311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] C. L. Childress and G. L. Csordas. One-sided cluster-set theory in a polydisc . Proc. Amer. Math. Soc. 77 (1979) 41-47. MR 539628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 45 of 45 found      Go to page: 1 2